# SDR ASAA0954246

- Difficulty date: January 18, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 5,511 hours, 1,639 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604101
- Part serial: 16XXTF
- Condition: Faulted
- Location: Speed Trim
- Part time: 5,511 hours, 1,639 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SINGLE CHANNEL "SPEED TRIM FAIL" ON APPROACH.  GROUNDED YES.  FOUND DUAL CHANNEL FAULT.  WOULD NOT RESET.  RE RACKED FCC NR 1 AND NR 2.  OPS CK NORMAL PER FIM TASK 22 11 TASK 801.
